# SDR ASAA2024040449501

- Difficulty date: April 4, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 58,449 hours, 17,555 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 141A81121
- Condition: Corroded
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FORWARD PASSENGER ENTRY DOOR CUTOUT, LOWER SILL AREA AT FASTENER HOLES HAS CORROSION.  GROUNDED - YES. REMOVED CORROSION AT MAIN CABIN FWD PASSENGER ENTRY DOOR CUTOUT, LWR SILL AREA AT FASTENER HOLES AS MARKED IAW B737-800 SRM 53-10-15-1A-1, FIG.108, DETAIL E; ORIG. THICKNESS .090", REMOVED .006", REMAINING THICKNESS .084" AND FOUND TO BE IN LIMITS IAW B737-800 SRM 53-10-15-1A-1; ALODINED & PRIMED IAW B737-800 SRM 51-20-01-OG; ACCOMPLISHED BLEND MARKING IAW B737-800 AMM 51-05-01-701.
